# SDR HEEA0011473

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: MA12401
- Condition: Defective
- Location: Hyd Press
- Part time: 1,347 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HYD. SYSTEM WILL NOT TEST.  PRESSURE SWITCH DEFECTIVE.
